Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on strictly cyclic weighted shifts


Author: Hector N. Salas
Journal: Proc. Amer. Math. Soc. 83 (1981), 555-556
MSC: Primary 47B37
MathSciNet review: 627690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer negatively Shields' Question 15 in [1].


References [Enhancements On Off] (What's this?)

  • [1] Allen L. Shields, Weighted shift operators and analytic function theory, Topics in operator theory, Amer. Math. Soc., Providence, R.I., 1974, pp. 49–128. Math. Surveys, No. 13. MR 0361899

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627690-0
Article copyright: © Copyright 1981 American Mathematical Society